1. Hypercalcemia2. Peripheral neuritis
3. Small blood vessel spasm 4. Impaired peripheral circulation686. A client is to begin a 6-month course of therapy with isoniazid. The nurse should plan to teach the client to take which action? 1. Use alcohol in small amounts only.2. Report yellow eyes or skin immediately. 3. Increase intake of Swiss or aged cheeses. 4. Avoid vitamin supplements during therapy. 687. A client has been started on long-term therapy with rifampin (Rifadin). The nurse should provide which information to the client about the medication?1. Should always be taken with food or antacids 2. Should be double-dosed if one dose is forgotten 3. Causes orange discoloration of sweat, tears, urine, and feces 4. May be discontinued independently if symptoms are gone in 3 months 688. The nurse has given a client taking ethambutol (Myambutol) information about the medication. The nurse determines that the client understands the instructions if the client states he or she will immediatelyreport which finding? 1. Impaired sense of hearing 2. Gastrointestinal side effects 3. Orange-red discoloration of body secretions 4. Difficulty in discriminating the color red from green 689. A client with tuberculosis is being started on antituberculosis therapy with isoniazid. Before giving the client the first dose, the nurse should ensure that which baseline study has been completed? 1. Electrolyte levels 2. Coagulation times 3. Liver enzyme levels4. Serum creatinine level 690. The nurse has a prescription to give a client salmeterol (Serevent Diskus), two puffs, and beclomethasone dipropionate (Qvar), two puffs, by metered-dose inhaler. The nurse should administer the medication using which procedure? 1. Beclomethasone first and then the salmeterol2. Salmeterol first and then the beclomethasone 3. Alternating a single puff of each, beginning with the salmeterol 4. Alternating a single puff of each, beginning with the beclomethasone 691. Rifabutin (Mycobutin) is prescribed for a client with active Mycobacterium avium complex (MAC) disease and tuberculosis. For which side/ adverse effects of the medication should the nurse monitor? Select all that apply. 1. Signs of hepatitis 2. Flulike syndrome 3. Low neutrophil count 4. Vitamin B6 deficiency 5. Ocular pain or blurred vision 6. Tingling and numbness of the fingers 692. A client has begun therapy with theophylline (Theo-24). The nurse should plan to teach the client to limit the intake of which items while taking this medication? 1. Coffee, cola, and chocolate 2. Oysters, lobster, and shrimp
3. Melons, oranges, and pineapple 4. Cottage cheese, cream cheese, and dairy creamers 693. The nurse has just administered the first dose of omalizumab (Xolair) to a client. Which statement by the client would alert the nurse that the client may be experiencing a life-threatening effect?
You've reached the end of your free preview.
Want to read all 29 pages?
- Fall '15